# SDR HEEA0010339

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Control
- Part number: 071121009
- Condition: Defective
- Location: Cockpit Adf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADF CONTROL DISPLAY DIM. PERFORMED PRELIMINARY INSPECTION.  FOUND V301 PHOTOCELL BAD.  ALSO FOUND SWITCH S305 BAD.  REPLACED V301 PHOTOCELL, AND S305 SWITCH.  REPAIRED.  ALSO REPLACED BROKEN PHOTOCELL LENS P/N 088-0548-00.  REPAIRED.  BENCH CHECK GOOD.
